×

Found 1,323 Documents (Results 1–100)

100
MathJax

Homogeneous measures and positive Alexandrov curvature. (English. Russian original) Zbl 1477.60015

J. Math. Sci., New York 257, No. 5, 652-661 (2021); translation from Probl. Mat. Anal. 111, 91-98 (2021).
PDF BibTeX XML Cite
Full Text: DOI

An existence theorem for brakke flow. (English) Zbl 1470.53080

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 429-439 (2021).
MSC:  53E10 49Q05
PDF BibTeX XML Cite
Full Text: DOI

Randol maximal functions and the integrability of the Fourier transform of measures. (English. Russian original) Zbl 1467.42025

Math. Notes 109, No. 5, 661-678 (2021); translation from Mat. Zametki 109, No. 5, 643-663 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software